# SDR QXEA9700012

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008905
- Condition: Inoperative
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR EMERGENCY LIGHT WEAK AND WING ROOT EMERGENCY LIGHT INOPERATIVE.  POWER SUPPLY REPLACED AND LIGHTS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
